MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable Cardioverter Defibrillator
Model Number D152
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2026
Type of Reportable Event Malfunction

Brand Name
DYNAGEN? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50326224
Report Number2124215-2026-44624
Device Sequence Number9930900
Product Code LWS
UDI-Device Identifier00802526534324
UDI-Public(01)00802526534324(17)250719
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2025
Device Model NumberD152
Device Catalogue NumberD152
Device Lot Number652120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale